Rocky Mountain Journal of Mathematics

On a Theorem of Banach and Kuratowski and $K$-Lusin Sets

Tomek Bartoszyński and Lorenz Halbeisen

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 4 (2003), 1223-1231.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181075459

Digital Object Identifier
doi:10.1216/rmjm/1181075459

Mathematical Reviews number (MathSciNet)
MR2052484

Zentralblatt MATH identifier
1057.03038

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 03E17: Cardinal characteristics of the continuum 03E05: Other combinatorial set theory

Keywords
Combinatorial set theory continuum hypothesis Lusin sets consistency results cardinal characteristics

Citation

Bartoszyński, Tomek; Halbeisen, Lorenz. On a Theorem of Banach and Kuratowski and $K$-Lusin Sets. Rocky Mountain J. Math. 33 (2003), no. 4, 1223--1231. doi:10.1216/rmjm/1181075459. https://projecteuclid.org/euclid.rmjm/1181075459


Export citation